Square Hamiltonian cycles in graphs with maximal 4-cliques

Henry Kierstead, Juan Quintana

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The square of a graph is obtained by adding additional edges joining all pairs of vertices with distance two in the original graph. Pósa conjectured that if G is a simple graph on n vertices with minimum degree 2n/3, then G contains the square of a hamiltonian cycle. We show that Pósa's conjecture holds for graphs that in addition contain a maximal 4-clique.

Original languageEnglish (US)
Pages (from-to)81-92
Number of pages12
JournalDiscrete Mathematics
Issue number1-3
StatePublished - Jan 1 1998

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Square Hamiltonian cycles in graphs with maximal 4-cliques'. Together they form a unique fingerprint.

Cite this